Reddish brown spotting while on the pill is normal?

Maybe. If you just started the pill, then some slight spotting or bleeding is normal. By the end of the third or fourth pack of pills you should be bleeding only at the end of the pack. If you are still having irregular spotting or bleeding by then you should see you doctor to find out what is wrong.

Related Questions

I am on the pill, had sex day after day after period. Day after I peed had red on toilet paper. Then day after brown spotting. Runny nose am I preg?

Low possibility. To get pregnant, you must ovulate. Ovulation occurs 14 days before your period. So depending on how often your period comes will determine if you can be pregnant. Day 1 is the first day of your full flow. If you have 28 day cycles then having sex around day 14 will put you at risk of pregnancy. Being on birth control suppresses ovulation so you are most likely not pregnant. Read more...

Period in 4 days but getting light brown spotting now? Been on the pill for 4 years and I also have a stressful class schedule

Your hormones are in. .. flux for some reason. Irregular periods and spotting could mean you may have some hormonal imbalance that could be affected by many different factors, including age (if approaching menopause?), nutrition, illness, exercise (or lack of it), body girth, psychological well-being, stress, season, or simple fluctuations of other related hormones (thyroid for example). See your GYN if this keeps up. Read more...

My period is due in a week and for the past few days I've had brown spotting, I'm on the pill and never expedienced anything like this! Help!

Could be. infection of the cervix or trauma to the cervix or hormonal problem. See your doctor. Read more...
Start with. a pregnancy test. Although you are on birth control, no method is perfect. Brown discharge could also indicate an infection. If you aren't pregnant, see your doctor to get tested for pelvic infections. Hope this helps! Read more...

I've had brown spotting for 10 days straight, my period is due in 2 days, on the pill, what's going on?

Spotting. You can have spotting on the birth control pill for many reasons- especially if you missed any pills. If spotting like this happens for several months you made need a different pill. Read more...

Had umprotected. Penis was only in 10 second. He disnt cum. I'm on the pill but miss one day. Brown spotting which turned to norm period color. Thenback?

Sperm Needed. It is so well known that I am at a loss as to the reason behind your question. Semen contains sperm. The withdrawal method of birth control does not work. There is no difference between semen in pre-cum and ejaculation. If you are ovulating and sperm are inside your vagina, even for just ten seconds, then you can get pregnant. Read more...

I'm on the pill. Had my period at the normal time, it was abnormally heavy. Now more then a week into my new back of pills I'm having red/brown dischg?

Hmmm. This is a good question. If you missed a pill that could be one reason. If you were on antibiotics that could be a reason. Or it could be just a fluke occurrence. If your pill is a new brand it may be a period where your body is getting accustomed to new brand. Read more...

I'm on the pill, take it perfectly. My period is on time too but it is red brown slimy. And it is much lighter than normal. Preg or something else?

Not likely pregnant. Check a HPT if you are concerned,, but not likely pregnant. Even with OCP you may see some variation in the character of the flow. "Brownish " tends to be old blood vs the bright red that may show at the end of the flow. It is also possible to skip a withdrawal bleed on the pill if you are stressed. Continue to take the pill at the same time every day and use condoms for additional protection. Read more...